# SDR SWAA2024090921515

- Difficulty date: August 2, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED ON BS520 AND STR 23R AT AFT OF FWD CARGO COMPARTMENT 2024-455433<[01] REPLACED TIE CLIP LOCATED ON BS520 AND STR 23R AT AFT OF FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING# 143A1215 SHEET 92 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED ON BS520 AND STR 23R AT AFT OF FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING# 143A1215 SHEET 92 REV: - SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
